I had sex with my husband about 2 weeks ago and the condom broke, so he ejaculated inside me. I went and got plan b that same night, and took it. A few nights later we had sex again, and I took plan b just because I was afraid the box of condoms wasn't good. So I took it twice in one week which I know isn't good. My period should have come today, and I did start bleeding this morning, it was tinted red when I wiped which is usually how my period starts, but now it just stopped. This also happened a couple days ago, and I thought it was my period then too but it also stopped the same day. I'm not sure what is going on, has this happened to anyone who has used plan b? And if it has, when did your actual period start? I feel cramps and bloated and gassy and wish it would start already!
All sort of hormonal symptoms are likely. You're not meant to take it more than once in any 1 cycle. It's a huge dose of hormone.
Expect anything really. You may have to wait weeks for your actual period, & could have spotting, brown/pink discharge, light or incredibly heavy bleeding, plus the usual tender/leaking breasts, spots, cramps, back ache, bloating, mood swings/depression etc.
There's no way of anyone knowing what is happening for a good few weeks now, I'd expect.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 5 Aug 2014 • 1 answer
Updated 20 May 2015 • 2 answers
Updated 22 Sep 2018 • 4 answers
Updated 14 Sep 2017 • 1 answer
Updated 28 Jan 2018 • 2 answers